# SDR IPXA2024070994662

- Difficulty date: June 30, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 70,204 hours, 23,862 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Detached
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW DOOR HANDLE FELL OFF. R&R DOOR HANDLE ESCUTCHEON DOOR ACCESS AND FWD ENTRY DOOR HINGE ASSY REF AMM 52-12-02/401. THIS CLEARS MEL 52-11-2. PLACARDS REMOVED. OKAY FOR SERVICE.
